# SDR DALA2025063004849

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 94,977 hours, 17,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 DURING ENAC AUTHORITY INSPECTION FOUND ON SEAT 55A AND 52A EMERGENCY LIGHT REMOVED. CORRECTIVE ACTION: EMERGENCY LIGHT ADJUSTED PERFORMED AS PER AMM TASK B767/400 25- 25-05 REV.145.02. (7076941)
